Home>People>Faculty

WANG Shicheng
Professor
wangsc@math.pku.edu.cn
Phone :86-10-62759869
Office :1492S

Education

Ph.D., Mathematics, UCLA, 1988.

M.S., Mathematics, Peking University, China, 1981.

Research Interests

Low-dimensional topology and related topics.

Selected Publications

  •  P. Derbez; Y. Liu; S.C. Wang Chern-Simons theory, surface separability, and volumes of 3-manifolds. J. Topol. 8 (2015), no. 4, 933–974.
  •  C. Wang, S.C. Wang, Y.M. Zhang, B. Zimmermann, Embedding surfaces into 3-sphere with maximum symmetry. Groups Geom. Dyn. 9 (2015), no. 4, 1001–1045.
  • M. Boileau, H. Rubinstein, S.C. Wang, Finiteness of 3-manifolds associated with non-zero degree mappings. Comment. Math. Helv. 89 (2014), no. 1, 33–68.
  • P. Derbez, H.B. Sun, S.C. Wang Finiteness of mapping degree sets for 3-manifolds. Acta Math. Sin. (Engl. Ser.) 27 (2011), no. 5, 807–812.
  • B.J. Jiang, S.C. Wang, H. Zheng, Q. Zhou, On tame embeddings of solenoids into 3-space. Fund. Math. 214 (2011), no. 1, 57–75.